Normal affine surfaces properly dominated by C x C.
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 353-368
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__285_1_164605,
author = {Mikio Furushima},
title = {Normal affine surfaces properly dominated by {C} x {C.}},
journal = {Mathematische Annalen},
pages = {353--368},
year = {1989},
volume = {285},
number = {1},
zbl = {0661.14035},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164605/}
}
Mikio Furushima. Normal affine surfaces properly dominated by C x C.. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 353-368. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164605/